# SDR FDEA201008313204

- Difficulty date: August 31, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 39,368 hours, 10,921 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N20034
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING- INBD MAIN FLAP L/E, OTBD SIDE HAS 3 WORN SECTIONS WITH TOTAL LENGTH APPROX 20 INCHES.  COMPLIED WITH EA F-5750-141199, CLEANED AREAS IAW SRM 51-10-02, OUT OF LIMITS, IAW SRM 57-53-01, FIG 101, SHEET 6. DAMAGE REPAIRED IAW SRM 57-53-01, LOCATED & DRILLED AND INSTALLED DOUBLER .090", 2024-T3. TRAV  T/10849301, & FILLER .080" 2024-T4 TRAV  T/10849302, IAW SRM 51-40-02 & 51-40-05. TREATED AND PRIMED ALL PARTS IAW SRM 51-20-01.   REPAIR IS CLASS B, REPAIR, USING REPAIR 3 IAW - SRM -57-53-01.
